# SDR ASAA2013032594268

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 20,528 hours, 6,418 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RUNNING NR 1 ENGINE,  FOUND MAINT MESSAGE DEU 2 BLEED DATA DISAGREE.   NR 1 EEC BITE IAW MM 73-21-00-740-801-F00 SHOWED ONE OCCURRENCE OF SHORT TERM FAULT 73-11291 DEU-2 BLEED DATA DISAGREE.  ACCOMPLISHED TROUBLESHOOTING FOR FAULT 73-11291 IAW FIM 73-24, TASK 804.  DID NOT CONFIRM FAULT.  ACCOMPLISHED FAULT ISOLATION IAW PARA G.   ALL DEU BLEED INPUTS CHECKED NORMAL FOR BOTH DEU-1 AND DEU-2. ACCOMPLISHED REPAIR CONFIRMATION IAW PARA H ALL TESTS PASS.  NR 2 EEC BITE IAW MM 73-21-00-740-801-F00.  SHOWED ONE OCCURRENCE OF SHORT TERM FAULT 73-21292 DEU-2 BLEED DATA DISAGREE. ACCOMPLISHED TROUBLESHOOTING FOR FAULT 73-21292 PER FIM 73-24 TASK 804  INITIAL EVALUATION (EEC TEST) IAW PARA E DID NOT CONFIRM FAULT.  ACCOMPLISHED FAULT ISOLATION IAW PARA G.  ALL DEU BLEED INPUTS CHECK NORMAL FOR BOTH DEU-1 AND DEU-2.  ACCOMPLISHED REPAIR CONFIRMATION IAW PARA H.   ALL TESTS PASS.
